Vol. 111, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An addendum to: “bo-resolutions”

Mark Mahowald

Vol. 111 (1984), No. 1, 117–123
Abstract

It has been pointed out to me by W. Lellmann and K. Knapp that there are two difficulties with the paper bo-resolutions [M1]. First, the statement of the main theorem claims more than is proved, and second, the proof of the vanishing line is incomplete. In this note a corrected theorem and a discussion of where the error occurs are given. The vanishing line is discussed in complete detail in the third part of this note. Before that discussion occurs, we will show how the several applications of [M1] still follow.

§1 contains a correct statement of the main theorem of [M1] and a discussion of the error. §2 shows how the v1-periodicity theorem and the results of [DGM] follow from the revised main theorem. §3 discusses the vanishing line for bo-resolutions.

Mathematical Subject Classification 2000
Primary: 55Q45
Secondary: 55P42
Milestones
Received: 3 March 1982
Published: 1 March 1984
Authors
Mark Mahowald
Department of Mathematics
Northwestern University
Evanston IL 60208
United States
http://www.math.northwestern.edu/people/emeritiProfiles/mark.mahowald.html